MathSciNet Relay Station
MathSciNet bibliographic data
MR247744 65.25
Steen, N. M.; Byrne, G. D.; Gelbard, E. M. Gaussian quadratures for the integrals $\sb{0}\sp{\infty }\,{\rm exp}(-x\sp{2})f(x)dx$ and $\sb{0}\sp{b}\,{\rm exp}(-x\sp{2})f(x)dx$. Math. Comp. 23 1969 661–671.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement